Some new cardinal inequalities involving a cardinal function less than the spread and the density

Shu Hao Sun; Koo Guan Choo

Commentationes Mathematicae Universitatis Carolinae (1990)

  • Volume: 031, Issue: 2, page 395-401
  • ISSN: 0010-2628

How to cite

top

Sun, Shu Hao, and Choo, Koo Guan. "Some new cardinal inequalities involving a cardinal function less than the spread and the density." Commentationes Mathematicae Universitatis Carolinae 031.2 (1990): 395-401. <http://eudml.org/doc/17858>.

@article{Sun1990,
author = {Sun, Shu Hao, Choo, Koo Guan},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {strong k-quasi-dense set; weight; pseudocharacter; cellularity; spread; density; cardinal inequalities},
language = {eng},
number = {2},
pages = {395-401},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Some new cardinal inequalities involving a cardinal function less than the spread and the density},
url = {http://eudml.org/doc/17858},
volume = {031},
year = {1990},
}

TY - JOUR
AU - Sun, Shu Hao
AU - Choo, Koo Guan
TI - Some new cardinal inequalities involving a cardinal function less than the spread and the density
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1990
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 031
IS - 2
SP - 395
EP - 401
LA - eng
KW - strong k-quasi-dense set; weight; pseudocharacter; cellularity; spread; density; cardinal inequalities
UR - http://eudml.org/doc/17858
ER -

References

top
  1. R. Engelking, General Topology, PWN, Warszawa, 1977. (1977) Zbl0373.54002MR0500780
  2. R. E. Hodel, Cardinal functions I, Handbook of Set-Theoretic Topology (K. Kunen and J. E. Vaughan, eds.), North-Holland, 1984, 1-61. (1984) Zbl0559.54003MR0776620
  3. I. Juhasz, Cardinal functions in topology - ten years later, Math. Centrum, Amsterdam, 1980. (1980) Zbl0479.54001MR0576927
  4. X. S. Liu, Two topological cardinal functions, (in Chinese), Acta Math. Sinica 29 (1987), 494-497. (1987) MR0867698
  5. S. H. Sun, Two new topological cardinal inequalities, Proc. Amer. Math. Soc. 104 (1988), 313-316. (1988) Zbl0669.54002MR0958090
  6. S. H. Liu Y. M. Wang, A strengthened topological cardinal inequality, Bull Aust. Math. Soc. 32 (1985), 375-378. (1985) Zbl0567.54003MR0819569

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.